Ask a doctor

I've Been Sufferening Fro Depression, Anxiety and Insomnia Post-Botox for Oromandibular Dystonia?

if anyone thinks I'm not telling the truth check out botoxsupportcommunity. Does any of the doctors here want to address this issue?

Doctor Answers (1)

This sounds terrible!

+1

I am so sorry you're having this problem.  I can't explain why you would have anxiety, depression and insomina from Botox - did it help your dystonia?  The mind-body connection is so real....and one has no idea what is causing the dystonia.  Perhaps it is a "coping reaction" to something else; now that the dystonia has been taken away, perhaps it is leaving the underlying issue?  One treatment that is FDA cleared for your issues is the Nexalin transcranial low dose electrical stimulation that resets the hypothalamus, which controls communication between the brain and the outside world.  It is not a drug and is safe and effective.  You might want to look into it.  Good luck!


Boca Raton Dermatologic Surgeon
4.0 out of 5 stars 17 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.